Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rashes Associated With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rashes Associated with HIV

Keith,Read the post dated 3/5/01 dealing with rashes. I may have been infected 8 weeks ago. Plan on being tested in 4 weeks. Today i noticed a rash on my chest and now it is gone. Currently, glands around my neck are swollen. These are the only 2...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The rash seen with HIV seroconversion usually is either a very transient rash (sometimes just lasting for hours) or would be more persistent. It is Read more »

HIV-Associated Rash?

Is Tinea Versicolor an associated rash with HIV?The description of the rash seen in the intial HIV... Read more »

Rash

What type of rash is associated with HIV/AIDS? Can you describe what they look like? Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Well Project

Women and HIV/AIDS

...partner (domestic) violence Other responsibilities such as child care or caring for a sick partner The stigma associated with HIV Active substance abuse Depression Lack of financial resources and/or social... Read more »
The Well Project

Side Effects of HIV Drugs

...fatigue in HIV-positive people. Women are at higher risk for developing anemia than men. If left untreated, anemia is strongly associated with HIV disease progression and an increased risk of death. Fortunately, the effects of anemia can be... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...I tell the difference between IRIS symptoms and side effects from the HIV drugs? Is there a regimen I can take that is less associated with IRIS? Can starting HIV therapy make my herpes (or other infection) worse? How do we manage that? ... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

RASH

Posted by Anonymous, 1 Reply
...hello Does rash on the face count as a symptom of ARS? I havent really seen how rash associated with HIV infection looks like..but can we have it on the face? Also I have had swelling in the neck , armpis and groin region. My Read more »

Macular Rash inside mouth? Please respond.

Posted by Anonymous, 2 Replies
...spot on the hard palate of my mouth and one on my shoulder that only last a day or two. Could this be a sign of macular rash associated with HIV acute reaction? I am concerned since I came across pictures of rash's on the web and one of them was... Read more »